Autumn 2011, Volume 9, Number A11

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Stability of Limit Cycles in a Mixed IS-LM Business Cycle Model PDF
Abdelilah KADDAR, Hamad TALIBI ALAOUI 1-11
Semidefinite relaxations and lagrangean duality in truss topology design problem PDF
Adelaide Cerveira, Fernando Bastos 12-25
A Discrete Algorithm to the Calculus of Variations PDF
Celia T. L. M. Pereira, Pedro A. F. Cruz, Delfim F. M. Torres 26-41
Property (gw) for an elementary operator PDF
F. Lombarkia, A. Bachir 42-48
On Some Isomorphic Spaces of c0, c and l infinite PDF
Hemen Dutta 49-53
Subclass of Univalent Starlike Functions Involving Wright’s Generalized Hypergeometric Function PDF
G. Murugusundaramoorthy 54-61
On the Solutions of a System of Difference Equations PDF
Ibrahim Yalcinkaya, Cengiz Cinar 62-67
Characterization of the Central Limit Theorem by the Burmann Power Series PDF
Richard F. Patterson, Pali Sen 68-77
On the Hyper Order and Fixed Points of Meromorphic Solutions of Some Linear Differential Equations PDF
Benharrat Belaidi 78-87
Fuzzy Stability of An Additive Functional Equation PDF
K. Ravi, M. Arunkumar, P. Narasimman 88-105
Difference Time Scales PDF
K. A. Aldwoah, H. E. Hamza 106-125